# SDR DALA2022071804964

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 BENT INTERNAL STRUCTURE CENTER BEAM LOCATED BTW FR51 TO FR52 AT LEVEL STR44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CENTER BEAM PER A320 SRM 51-42-11. (2323523)
